MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PSN A/S PROV SHIM 10MM CD; INSTRUMENT, KNEE

ZIMMER BIOMET, INC. PSN A/S PROV SHIM 10MM CD; INSTRUMENT, KNEE
Catalog Number 42527900300
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that while assembling a tray it was discovered that a ball was missing from a tasp.This did not happen during surgery.There is no additional information available.
 
Additional Manufacturer Narrative
(b)(4).D4: attempts have been made to gather all product identification information, and no further information has been provided.H3- customer has indicated that the product will be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up is being submitted to relay additional information.Updated: b4, b5, d4, d9, g1, g3, g6, h1, h2, h4, and h11.Corrected: d2, g4.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This report is being submitted to provide additional information.Updated: b4, b5, d2, g1, g3, g6, h1, h2, h3, h6, and h11 visual evaluation of the returned products identified that the products exhibit signs of use (nicked or gouged) and one of the ball bearings and both springs are missing (missing ball bearing and springs are not returned).Dimensional analysis of the product determined that the product, where measured, was conforming to print specifications.Review of the device history records identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.This complaint is confirmed by visual evaluation of the returned product.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
PSN A/S PROV SHIM 10MM CD
Common Device Name
INSTRUMENT, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22071367
Report Number0001822565-2025-01514
Device Sequence Number18318449
Product Code MBH
UDI-Device Identifier00889024245747
UDI-Public(01)00889024245747(10)63988286
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K172524
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number42527900300
Device Lot Number63988286
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2025
Supplement Date Received by Manufacturer06/03/2023
07/31/2025
Initial Report FDA Received Date05/22/2025
Supplement Report FDA Received Date06/26/2025
08/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/21/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown